# SDR CALA2024020200303

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,960 hours, 18,630 cycles
- Engine: Pwa PW4060
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Clamp
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Anti-Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

L STRUT DUCT LEAK INDICATION DURING CLIMB THRU FL180 DURING TROUBLESHOOTING, FOUND THE NO.1 ENGINE THERMAL ANTI-ICE VALVE AFT CLAMP INCORRECTLY INSTALLED AND NOT MATED PROPERLY TO THE DUCT AND VALVE FLANGE. PHOTO ATTACHED. REMOVED BOTH ANTI-ICE VALVE MOUNTING CLAMPS TO CORRECTLY REINSTALL VALVE. INSTALLED AND TORQUED THE AFT MOUNTING CLAMP. PHOTO ATTACHED. WORK PERFORMED IAW AMM 30-21-03. NEED TO INSTALL THE FORWARD CLAMP AND RETEST THE VALVE. DUE TO AIRCRAFT REPOSITIONING, TURNED OVER TO SWINGS. FWD CLAMP HANDED TO SWING SHIFT ETOPS SUPERVISOR C.L. REMOVED UPPER CONECTING ROD AND LINE ATTATCHED TO DUCTING FOR MORE FREEDOM OF MOVEMENT OF THE DUCT IN HOPE OF EASIER CONNECTION OF CLAMP. NO SUCESS, NEEDS MORE TIME. HARDWARE LEFT IN FLIGHT DECK. SEE ATTACHED PHOTO INSTALLED CONNECTING ROD, LINE ATTATCHED TO DUCTING AND ANTI-ICE MOUNTING CLAMP IRW AMM 30-21-03. LEAK CHECK OKAY.
